# SDR SWAA2022123086372

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,846 hours, 33,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR MOUNT ESCAPE SLIDE AT 2000 PSI AND NOT AT 3000 PSI.  REMOVED AND REPLACED THE SLIDE IAW AMM 25-66-01 AND MT 725-61-06.
